Title of article :
A characterization of duality through section/projection correspondence in the finite dimensional setting ✩
Author/Authors :
Vitali D. Milman، نويسنده , , Alexander Segal، نويسنده , , Boaz A. Slomka ?، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2011
Pages :
24
From page :
3366
To page :
3389
Abstract :
In this paper, we show that the well-known duality operation in the context of convex bodies in Rn is completely characterized by its property of interchanging sections with projections. Our results are compared to results by Böröczky–Schneider and Artstein–Milman, who showed that in many cases, the property of order reversing is sufficient to determine a duality operation, up to obvious linear modifications. In fact, we provide another result that recovers a known characterization of duality by the property of order reversing, and up to a mild condition, also a characterization of duality by interchanging sections by projections. © 2011 Elsevier Inc. All rights reserved
Keywords :
Duality , Section–projection correspondence , Polar convex sets
Journal title :
Journal of Functional Analysis
Serial Year :
2011
Journal title :
Journal of Functional Analysis
Record number :
840589
Link To Document :
بازگشت